Volume 19, issue 6 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Quasi-right-veering braids and nonloose links

Tetsuya Ito and Keiko Kawamuro

Algebraic & Geometric Topology 19 (2019) 2989–3032
Abstract

We introduce a notion of quasi-right-veering for closed braids, which plays an analogous role to right-veering for open books. We show that a transverse link K in a contact 3–manifold (M,ξ) is nonloose if and only if every braid representative of K with respect to every open book decomposition that supports (M,ξ) is quasi-right-veering. We also show that several definitions of right-veering closed braids are equivalent.

PDF Access Denied

We have not been able to recognize your IP address 13.59.82.167 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
quasi-right-veering, loose transverse knots
Mathematical Subject Classification 2010
Primary: 57M50
Secondary: 57M27
References
Publication
Received: 15 May 2018
Revised: 10 December 2018
Accepted: 30 January 2019
Published: 20 October 2019
Authors
Tetsuya Ito
Department of Mathematics
Kyoto University
Kyoto
Japan
Keiko Kawamuro
Department of Mathematics
The University of Iowa
Iowa City, IA
United States